# SDR IPXA1566635

- Difficulty date: May 11, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 24,522 hours, 16,004 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C-9, AFT CARGO NR 2 FLOOR PANEL UPPER SURFACE HAS CORROSION.   FABRICATED NEW FLOOR PANEL IAW SRM 51-10-02-0G, SRM 53-00-53-1A, SRM 53-60-53-0I, SRM 51-30-01-0G, SRM 51-40-05-0G, SRM 51-40-08-0G.
